It is currently Fri Aug 18, 2017 8:46 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: subutex and nausea
PostPosted: Fri Aug 07, 2009 6:12 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 07, 2009 2:40 am
Posts: 10
I am taking 16mgs. of subutex daily, suboxone gave me a terrible headache and spontaneous vomitting, i have been on thus dosage since induction 2 months ago. recently, maybe 2-3 weeks now, i have been nauseas daily and have actually vomitted a few times. I absorb the medication under my tongue then swish the saliva/medication around in my mouth for 15 minutes, then swallow. Could the nausea be from the subutex? anyone had this experience of being sick months after doing just fine on the drug? also, have noticed i am feeling very fatigued in the afternoon daily. any advice would be helpful. I take no other medications and have no diagnosed health problems.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Aug 07, 2009 8:52 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Jul 24, 2009 2:27 pm
Posts: 59
Location: ~the dirty south~
hi evilpills. let me tell you, i have had an awful time with getting nausea and throwing up. for the first 1.5 years, i was on suboxone. the dr. i was with refused to switch me to subutex and refused to write me a script for anti-nausea/vomitting meds. he said the subutex has a higher street value, and that all the anti-nausea meds were sedatives. it came down to which did i value more, staying clean and vomitting every day, or getting off the suboxone and risk death. it was really bad. it was so tough. i threw up several times a day. work was not fun. i lost a lot of weight, and was slightly dehydrated for like a year! i tried everything, too. leave pill in for 15 minutes, don't eat or drink for 20 minutes. taking 1/4 pill four times a day. take it on an empty stomach, take it on a full stomach, take it one hour after a full meal. not leaving the pill in for longer than 10 minutes, not swallowing one single drop, spitting it all out after 10 minutes, then rinse mouth out really good. urgh. the worst is when you think you've got it and you're gonna be okay, go out and have a nice steak dinner with the honey, only to barf it all up on the side of the road on the way home. long story short, i got preggers and my dr. passed away, got switched to subutex cuz i was preggers, so i just continued on with the subutex with the new dr. i can't tell you what the right answer is for you, but i can tell you exactly what has helped me. i really try to keep my dose stable. even tho i have a buffer of having a few extra for if i need them, i don't go up and down, i take the same amount every day. i have a good breakfast, wait an hour or so, then dose. then the way i do it is to take 1/2 of an 8mg pill, leave it in for only 10 mins. and spit it all out. even if it's not dissolved all the way, and i don't swallow anything. [i know it's wasteful...] then i wait a few mins, rinse my mouth, and then take the 2nd 1/2 and repeat the process, careful not to swallow any of the spit.

after 6 months of doing it the way i just described, i've been able to tolerate changing my method a bit. now i am able to break my 8's into halves, and dose them at the same time. i can dissolve them all the way and even do the painting trick. but one thing i am careful of is to never swallow the spit. that is the only difference i can tell between what you are doing and what i have done.

perhaps you could tinker with your method to try and figure out what will work for you. perhaps it is your body still adjusting to the medication??

as for the afternoon sleepiness...do you take all 16mgs at once?? in the morning?? i take all my dose in the morning, and i'm usually having an energy lull in the afternoon. you could combat that by splitting the dose and dosing again in the afternoon. i will caution you on doing that. as addicts, we have a tendency to want to turn to our pill bottles to fix what we perceive as being wrong with us. bupe is not meant to be a cure-all. if we're trying to go after recovery, we need to resist the urge to want to turn to the pill bottle.

anyway, please don't forget to come back and post if you find a method that helps you, it just might be able to help someone else!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Aug 14, 2009 10:53 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Fri Jul 24, 2009 2:27 pm
Posts: 59
Location: ~the dirty south~
how's it going evilpills?!? haven't heard back, hope i didn't scare you off!

let us know how you've been doing with the sub. are you still getting sick to your stomach??


Top
 Profile  
 
Our Sponsors
 Post subject: subutex and nausea
PostPosted: Fri Aug 14, 2009 1:32 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 07, 2009 2:40 am
Posts: 10
hey there,

i started spitting instead of swallowing (the subutex/saliva mixture) haha thought i should clear that up before anyone got the wrong idea about our post! so, i am not having any nausea anymore! or headaches for that matter, so all is going great and i am close to 90 days clean!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group